# SDR GAIA00721

- Difficulty date: November 27, 2000
- Submitted: December 28, 2000
- Operation: Air carrier
- Aircraft: N6827
- Make and model: Boeing 727223
- Aircraft serial: 20180
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Handle
- Condition: Stuck
- Location: Flap
- Stage of operation: DE
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

FLT 8106 - SEA-ANC - ON APPROACH, FLAP HANDLE WOULDN'T MOVE.  AIRCRAFT MADE AN UNEVENTFUL ZERO FLAP LANDING IN ANC.  CANNOT DUPLICATE PROBLEM ON GROUND.  FLAP SYSTEM CHECK GOOD PER BAC B727 MM, 27-51-0, THROUGH NUMEROUS CYCLES.  LUBED CABLES AND FLAP CONTROL VALVE.  AIRCRAFT RETURNED TO SERVICE.  (M)
